Doctor insights on:
What Can I Do If Adderall Causes A Rapid Heartbeat
Used to have strong, normal heartbeat but for the past month been weak and faint. Went on a cocaine and adderall binge together recently. EKG was fine?
Cocaine & Adderall: Glad to hear your EKG was ok but there are a lot of other things to measure and consider in terms of health and your future. You probably know that you are living dangerously. Please consider seeing a drug counselor and going to NA meetings. Please continue to see your doctor. Peace and good health. ...Read more
Did cocaine about 3 months ago while I was on a lot of adderall. Ever since then been fatigued, short of breath, and have had a faint heartbeat?
Not good 4 your hear: This combination isn't good for your heart. Depending on how much & how long you have been mixing these drugs, you could be developing "contraction band cardiomyopathy", a form of heart failure (heart isn't beating efficiently). I would suggest you see your doctor / cardiologist as soon as you can make an appointment. If you pass out / faint, get to an ER / hospital. Use HealthTap Prime otherwise. ...Read more
I took 3 Adderall (dextroamphetamine and racemic amphetamine) 20mg and im having fast heart beat and everything else seems fine. What should I do?
Adderall (dextroamphetamine and racemic amphetamine): Need ekg to be on safe side, if took 60 mg. All at one time. Go to er. ...Read more
I take adderall (dextroamphetamine and racemic amphetamine) xr 30mg. Some times after the medicine wears off, my heart will heart when I take deep breaths. Also, when still on the medication, I expirience rapid heart beat. Should I be worried?
I have taken 12 25mg Adderall (dextroamphetamine and racemic amphetamine) spaced out since monday afternoon. Now im lightheaded, I have a fast heart beat, and chest pains. Overdose?
I took two 20 mg Adderall (dextroamphetamine and racemic amphetamine) yesterday at 3pm and 9pm. I'm having left chest pains. I went to the ER for this once and it was palpitations. Is this okay?
No: Maximum dosing a day is 60 mg and anything greater than 40 mg/day is rarely more effective. Common reaction to adderrall is fast heart rate but being young and having no serious health problems your shouldn't have any adverse effects. ...Read more
Some questions about adderall (dextroamphetamine and racemic amphetamine)? Can I use it if prior history of abuse or heart palpitations?
Probably: I would consult with you physician and potentially a cardiologist. The cardiologist would probably do a ekg and/or echocardiogram to decide if you have any structural or heart rhythm problems. If you don't, you probably can use Adderall (dextroamphetamine and racemic amphetamine) under a doctor's guidance. But I would ask the doctor about these issues before using. ...Read more
Can Adderall (dextroamphetamine and racemic amphetamine) negatively affect my heart 6 yrs after stopping? Gave me horrible palpitations when I took it but I continued to take it through college
Palpitations/adderal: It is possible that the Adderall (dextroamphetamine and racemic amphetamine) exacerbated an underlying heart condition that is trying to manifest now. You should be seen by your doctor or a cardiologist to assess this. It is very unlikely to be a direct consequence of the Adderral you took 6 years ago ...Read more
Can I take 5-10mgs of Adderall (dextroamphetamine and racemic amphetamine) ir for ADD in the am & work out? I am prescribed 25 mgs/day. I experience palpitations; 95-115 heart rate, low blood pr
My guess is " NO, ":
I you are already having side effects of palpitations, you should discuss them immediately with your doctor.
Why do you want to take it to work out any way.?
Please talk to your doctor about this. Don't ignore your side effects. ...Read more
Several things: Being not relaxed is just one of many things that affects heart rate and rhythm. You could have an overactive thyroid for instance. Fever can make you heart beat faster or being dehydrated. Some times the heart rhythm can just become abnormal such as when a person gets atrial fibrillation. ...Read more
Not usually: Lipitor (atorvastatin) does not commonly affect the heart rate or rhythm. Rarely, patients are allergic… patients who take Lipitor (atorvastatin) may have other associated cardiac conditions that may themselves be the cause of the rapid heart beat. The best recommendation is to have an ekg done and perhaps wear a 24 hour cardiac (holter) monitor. That will help you and your doctor determine the cause of your rapid heart beat. ...Read more
Cigarette & tachy.: Many of the ingredients in cigarettes are stimulants, not to mention the 42 carcinogens of course. The stimulants can raise your heart rate, and can trigger rhythm disturbances in those prone to such otherwise. ...Read more
Depends: Certain drugs and venoms cause reversible or irreversible blockade of acetylcholine receptors. Some cause rapid heart rate. If you're receiving such a drug, it's under the supervision of a physician, so put your trust in that person. Whether the increased heart rate is injurious depends on the specifics of your health history and condition. ...Read more
Is there different types of testosterones that will cause a rapid heartbeat a few hours after injection more than others? How can this be prevented?
Not to my understand: While people react differently to different medications, there's no way of knowing in advance which testosterone will cause what side effect. All the hormone preparations list tachycardia or fast heart rate as a side effect. There's no specific way to mitigate these side effects but generic cardiac meds can be used. Talk to your prescriber or use HealthTap Prime to discuss your individual case. ...Read more
Probably unrelated: The tachycardia is probably unrelated to the act of eating per se, but may be related to what you've eaten, especially if your food contains any form of cardiac stimulant or you have a food allergy or intolerance. Unless it's occurring regularly, it's likely coincidence. ...Read more
It can: I have seen many patients who get palpitations after smoking marijuana, who do not have problems after they stop. This is not common, and most smokers do not get it. I have worked up several patients with this complaint to see if they had a predisposition to things like atrial fib or flutter, or supraventricular tachycardia (svt), but did not find it. If you are having this problem, stop using it! ...Read more
Can anxiety cause palpitations? Almost a feeling like I have an irregular heartbeat which causes more worry, which cause more palpitations? A cycle
If venlafaxine is the cause of my rapid heartbeat will it wear off? Dose increased 4 weeks ago, rapid heart started 2 weeks ago.
Yes: It should improve if the dose is lowered not sometimes the med has to be stopped altogether before it will resolve. ...Read more
I was taken to the hospital necause I jad a rapid heartbeat, and was diagnosed with anxiety attack. What causes this and how can I prevent this?
You were having a panic attack, SEE: http://bit. Ly/1saJf5y A breathing meditation called the 4-7-8 technique is excellent for immediate relaxation, and easy to do. To see a video demonstrating it SEE: http://bit. Ly/1uyQgg8
For good advice on stress SEE: http://bit. Ly/1t1LbhG
For a very good APP for stress reduction SEE:
http://bit. Ly/1sahAS1 ...Read more
Is it possible for an allergic reaction to a certain food cause rapid heartbeat or a spike in blood pressure?
Fast heartbeat: Yes. It sometimes happens but by itself is not a true allergy but a sensitivity or inbtolerance. ...Read more
Dx w/hypothyroid in nov. Took meds, caused chest pains/rapid heartbeat. Stopped taking meds. Still have episodes. Never had b4. I'm scared. 38/f/obese?
Cardiac evaluation: Too much thyroid can cause a fast heartbeat but appropriate doses should not; you might be allergic to one of the ingredients in the meds you took or might be deficient in magnesium or potassium. You might also have a heart problem that is hidden by being hypothyroid so I advise seeing a cardiologist for a cardiac evaluation. Treating your thyroid can help you lose weight. See http://abt. Cm/18gpb3. ...Read more
Indirectly, yes.: Water pills can cause dehydration which may make the blood pressure drop and the heart rate rise that you might sense as heart palpations. Most water pills can also cause potassium levels to drop which can then cause heart rhythm disturbances. REGARDLESS, these are SERIOUS symptoms. Please seek immediate emergency medical care. Dr. Anne ...Read more
Dextroamphetamine|racemic amphetamine is an appetite suppressant which is a kind ...Read more
- Talk to a doctor online
- Can testosterone cause rapid heartbeat?
- Can a hiatal hernia cause rapid heartbeat?
- What causes rapid heartbeat and shortness of breath?
- How to stop rapid heartbeat from adderall?
- Can eating too much sugar cause rapid heartbeat?
- Causes of rapid heartbeat while pregnant
- Can adderall cause tinnitus?
- Can adderall cause seizures?
- Why do antibiotics cause rapid heartbeat?